# SDR AALA20030665

- Difficulty date: June 15, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1055 - EN ROUTE DTW-STL, CABIN FILLED WITH SMOKE DURING CLIMB THROUGH 28,000 FEET.  FLIGHT ATTENDANT HEARD SEVERAL BOOMS RIGHT BEFORE SMOKE BEGAN.  RIGHT PACK TURNED OFF AND SMOKE CLEARED.  RETURNED AND LANDED DTW WITHOUT INCIDENT.  DETERMINED SMOKE WAS FROM A PACK OVERHEAT.  RAN ENGINES AND PACKS FOR BLEED SHIFT AND OVERHEAT.  INSPECTED PACKS AND DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
